JCVI/AADR Fall Focused Symposium 2019:

Integrating Omic Datasets Towards Translation

November 14-15, 2019 The J. Craig Venter Institute, La Jolla, Calf.

Hotel Accommodations: Hilton Canopy Hotel, 7955 La Jolla Shores Dr, La Jolla, CA 92037

Phone: 858.551.3600

Meeting Location: The J. Craig Venter Institute, 4120 Capricorn Lane, La Jolla, CA 92037

AGENDA

THURSDAY, NOVEMBER 14

Time	Title
12 p.m.	Registration and Poster Setup
1:15 p.m 1:45 p.m.	1:15-1:25 Marcelo Freire, Associate Professor, J. Craig Venter Institute Welcoming and Opening Remarks
	1:25-1:30 Christopher H. Fox, CEO, IADR/AADR International and American Associations for Dental Research Welcome
	1:30-1:40 Maria Ryan, AADR Vice President and Chief Dental Officer, Colgate-Palmolive Company Introduction to Colgate's Translational Initiatives
	1:40-1:45 Sebastian Ciancio, Task Force on Design and Analysis on Oral Health Research TFDA Welcome
I:45 p.m 4 p.m.	Session I - Advances in Microbiome Omics
	Goal: To discuss novel methods to capture the complexity of the human oral microbiome dynamics.
	Keynote speakers:
	1:45-2:35 Karen Nelson, President, J. Craig Venter Institute Oral Microbiome and Human Health and Disease
	15 MINS Q&A
	2:50-3:40 Peer Bork, Professor, European Molecular Biology Laboratory, Heidelberg, Germany The Oral-Gut Microbiome Axis and its Clinical Relevance
	I5 MINS Q&A
4 p.m 5:45 p.m.	Poster Presentations and Networking Reception
6:30 p.m 9 p.m.	Speakers' Dinner (invitation only) - Cusp, I Ith Floor, Hilton Canopy Hotel La Jolla

FRIDAY, NOVEMBER 15

Time	Title
8:30 a.m 10 a.m.	Session II - Predictive Value of Metatranscriptomics
	Goal: To evaluate the role of microbial transcriptomics in shaping human phenotypes.
	8:30-9 Anna Edlund, J. Craig Venter Institute The Multiomics Promise of the Oral Microbiome
	I5 MINS Q&A
	9:15-9:45 Scott T. Kelly, San Diego State University. Calif. Clinical Relevance of Multiomics in Periodontal Treatments
	I5 MINS Q&A
	I5 MINS BREAK
10:15 a.m 11:50	Session III-Functional Characterization by Metabolomics
a.m.	Goal: Making Connections, of Precision Medicine, Microbiome and Metabolomics
	10:15-10:45 Erica Forsberg, San Diego State University, Calif. Integration of Metagenomics Models and Metabolomics Using Uncharacterized Microbes
	15 MINS Q&A
	11-11:35 Peter Dorrestein, Professor, University of California, San Diego Metabolomics Methods in Saliva of Caries Patients
	I5 MINS Q&A
11:50 a.m	Interactive Lunch Workshop
12:50 p.m.	Presenter: Deborah Dawson, University of Iowa
	Goal: Fostering Junior and Senior Scientists' Interactivity and Multidisciplinary Exchanges
I p.m 2:30 p.m.	Session IV- Genomics and Metagenomes Goal: Revealing the Role of Host and Microbial Genomics in Diagnostics
	I-1:30 Dmitry Shungin, Research Career Development Fellow, Broad Institute of Harvard and MIT
	Contextualization of GWAS in Dental and Craniofacial Disorders 15 MINS Q&A
	1:45-2:15 Sean Gibbons, Distinguished Investigator, Assistant Professor, Washington Research Foundation, Seattle Integration of Metabolic Models With Amplicon and Full Genomes
	I5 MINS Q&A

2:30 p.m 2:45 p.m.	15 MINS BREAK
2:45 p.m 4 p.m.	Session V- Novel Host-Microbiome Biomarkers
	Goal: Identification of Novel Host-microbial Markers in Health and Disease
	2:45-3:15 Jorge Frias-Lopez, University of Florida, Gainesville
	Host-Microbial Heterogeneity in Periodontal Diseases and Oral Cancer
	15 MINS Q&A
	3:30-4 Marcelo Freire, Associate Professor, J. Craig Venter Institute
	Harnessing Biomarkers from Host-Microbiome Interactions
	I5 MINS Q&A
4:15 p.m 5 p.m.	Final Remarks and Next Steps
	Goal: Exploring NIDCR Goals and Future Initiatives
	4:15-5 Lillian Shum, Director, Division of Extramural Research, National Institute of Dental and Craniofacial Research, Bethesda, Md.
5 p.m.	Sunset View and Departures

Hosted by the J. Craig Venture Institute, sponsored by the American Association for Dental Research and Supported, in part, by an unrestricted educational grant from the Task Force on Design and Analysis in Oral Health Research